Prednisone is used to treat many different conditions such as allergic disorders, skin conditions, ulcerative colitis, arthritis, lupus, psoriasis, or breathing disorders. When given for a specific purpose, prednisone is one of the safest, most tolerated medications in the compendium.
A mild headache follows this symptom. Try searching for what you seek or The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. Prednisone is poison!!! The steriods caused a blood vessel to break in my retina.
The trip down was tedious.Still looking for answers? I had neuropathy in my feet only. Blurry vision is not the first sign of this nerve disease. Is this normal or should I talk to my doctor again?Hi Nessa _marie.
If you will be taking this medicine for a long time, it is very important that your doctor check you at regular visits for any unwanted effects that may be caused by this medicine. Other Reasons for Blurry Vision. There is hope, do not despair. If your platelets were very low you could have blood behind your eyesim in prednisone fo 4months , my vision got blurry also,, i still have it now coz im still on pred.I was wondering what side effects from prednisone people have gotten? I see light sparkly areas of vision.
Available for Android and iOS devices. Blindness Some side effects may occur that usually do not need medical attention. Now I only take it short term in conjunction with IG treatment. But when I was on higher dosage I coudn't stand being in bright sun especially in winter when is also snow.the prednisone sometimes causes pressure to build up in eyes I have experienced this, got eyes checked and change prescription go back to eye doctor in two weeks to see if it has improved. Thanks and good … Been on 20ng per day prednisone for PMR for 5 months. I am weaning myself off and started using turmeric and plant based diet only. Best of luck to you!I have had issues with my eyes since being on Prednisone.
… That's because the condition may change how your eyes move.
When finally get weaned off prednisone, will these problems go away? Blood or urine tests may be needed to check for unwanted effects. Crazy drug.
I have noticed my toes numb and my vision blurred over the last year. Eventually I got off prednisone. My dosage now is 20mg. This was never explained. I started at 20mg pred and over 2 months increased to 60mg per day, and a month at 60 got rid of the double vision and other MG problems. All this time I had no big problems with my eyes but lately I started to feel something like you I mean blurred vision. Keep in mind that recovery times for people on steroids is longer than normal and that on occasion prednisone … vision changes vision loss, temporary Incidence not known. These side effects may go away during treatment as your body adjusts to the medicine. The blurred vision and the numbness on your feet could be diabetes. Very concerning.
All this time I had no big problems with my eyes but lately I started to feel something like you I mean blurred vision.
Precautions . Hope to get some answers and a solution.
Had to cut my hair because I could not raise my arms very well to comb myself. Can these be side affects of prednisone?
I have absolutely no energy, Istarted to from as I got to 40 & still continue to drop.My platelets are awere 108 5 days ago & now...to take 5mg every second day till last week since doing the every other day I've had terrible...taken Sandimmun 100mg Neoral while taking Prednisone?What are the side effect & does it work for...is going to be starting a course of high dosage prednisone shortly. Does anybody have any advice on...Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.Never delay seeking advice or dialling emergency services because of something that you have read on HealthUnlocked.Did anyone experience severe headaches with Promacta?
They were concerned about it, but it was absorbed and went away.
Answer this question. Hi Nessa _marie.